Ever since I began taking Coumadin in Oct. 07 I have had sores on my tongue. Somestimes almost totally healed, most of the time in various stages, sometimes it looks and feels like my entire tongue has been stripped of tast buds. Anyone else experience this. Tried treating for yeast, tried stopping inhaled steroid -nothing worked. I have to be on Coumadin for life-I hate having a sore mouth most of the time. Any advice would be greatly appreciated!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...